Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/6824

The Polychaetous Annelids of the Marshall Islands

File SizeFormat 
v22n2-208-231.pdf10.81 MBAdobe PDFView/Open

Item Summary

Title: The Polychaetous Annelids of the Marshall Islands
Authors: Reish, Donald J.
Issue Date: Apr 1968
Publisher: University of Hawai'i Press
Citation: Reish DJ. 1968. The polychaetous annelids of the Marshall Islands. Pac Sci 22(2): 208-231.
URI/DOI: http://hdl.handle.net/10125/6824
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 22, Number 2, 1968



Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.